HI there. I know it has been a long time since you posted, but the symptoms you have described are exactly what I am experiencing!! This all started for me at the two month mark too. I have had an MRi and seen an eye specialist, but they cant work out what is causing the sensitivity to light.
I would love to hear from you about how you resolved this issue.
I get the same kinds of headaches. I am calling my doctor this morning. I have never had headaches on top and in the back of my head, only sinus headaches. There is no doubt this is from the tamoxifen, not sure what other choices I have. The headache kept me up all night last night.
I've been on tamoxifen for two months and at first I thought it was ok and that I was going to have good luck with it. But not the case at all now. Along with hot flashes, emotional all the time, I've been experiencing terrible headaches non stop and they only seem to be getting worse. It mostly hurts in my temples and behind my eyes. My eyes are real sensitive to bright light. I have to dim everything. Phone, computer screen, tv's, windows.
I have an appointment with a neurologist next week. Not sure what they will say or do but I really don't want to be put on more medication. At this point I am so done with taking medicine. I thought that after chemo things would go back to normal. I don't even remember what normal feels like anymore.
I just started only taking 10 mg and in the total of 9 days I've had headache every day. I'm not sure I will continue. I wouldn't have doctors do anything else to me unless I knew whether or not it was the. Medicine causing it.